See Alike in...

Alike App

Browser

Glowing

518d

Does anyone have any experience with taking quetiapine? I’ve been prescribed it but psych wants me to look into it first due to weight gain side effects (I have history of AN so he wanted me to have all the info). Is the weight gain severe or is it manageable? & does being on a lower dose help at all?

Top reply
    • JennaMarie

      322d

      I actually have experience with this as I too have anorexia and my psych put me on quetipine for sleep and it has helped greatly and I haven't experienced side effects of weight gain

    • JennaMarie

      322d

      I actually have experience with this as I too have anorexia and my psych put me on quetipine for sleep and it has helped greatly and I haven't experienced side effects of weight gain

    • merrow

      335d

      I've been taking it for 6 years. I'm on 2x 50mg xr during the day and 100mg at night. I started when I was 28 nd very active and now I'm 34 and less active. I've gained about 10kg over that whole time frame which I blame partially on the meds and partially on lifestyle changes and metabolic changes. I do think I crave carbs and sugar more due to it especially at night after I've taken the fast acting one. If I don't go to bed and sleep when it kicks in I will stay up and often end up binge eating. Overall I am willing to take the weight gain and enjoy my life more. It gave me the ability to finish college, work full time and maintain a relationship.

    • Fwd1982

      508d

      I have been on serequel for about 3 yrs now and i was up on 300mg now im only taking 100mg and i have gained about 80 pounds so if i were u I wouldn’t take it i hoped i never took it either but it helps me fall asleep faster then other medication has so thats y i keep taking it and also the withdrawal from serequel is the worst thing that has ever happened to me i have never had withdrawals till i started taking this medication when i was on 300 mg i asked my doctor if she can take me off it cause I gained a lot of weight with it so she took me off completely and i had the worst withdrawal ever so i told her to put me on again but now im only in 100 mg a night

    • Lollypop666

      514d

      I have been on Quetiapine for a year now and had no weight gain, I think it’s different for everyone I started on 25 mg and am now on 50 mg a day. You should be okay, if ur worried about weight gain start on a lower dosage and keep exercising!! X

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion